Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of Andrea Agazzi    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Salazar, M; Paccagnan, D; Agazzi, A; Heemels, WPMH, Urgency-aware optimal routing in repeated games through artificial currencies, European Journal of Control (January, 2021) [doi]  [abs]
  2. AGAZZI, A; MATTINGLY, JC, SEEMINGLY STABLE CHEMICAL KINETICS CAN BE STABLE, MARGINALLY STABLE, OR UNSTABLE, Communications in Mathematical Sciences, vol. 18 no. 6 (January, 2020), pp. 1605-1642, International Press of Boston [doi]  [abs]
  3. Agazzi, A; Lu, J, Global optimality of softmax policy gradient with single hidden layer neural networks in the mean-field regime., Corr, vol. abs/2010.11858 (2020)
  4. Li, L; Krznar, P; Erban, A; Agazzi, A; Martin-Levilain, J; Supale, S; Kopka, J; Zamboni, N; Maechler, P, Metabolomics Identifies a Biomarker Revealing In Vivo Loss of Functional β-Cell Mass Before Diabetes Onset., Diabetes, vol. 68 no. 12 (December, 2019), pp. 2272-2286 [doi]  [abs]
  5. Agazzi, A; Lu, J, Temporal-difference learning for nonlinear value function approximation in the lazy training regime., Corr, vol. abs/1905.10917 (2019)
  6. Agazzi, A; Dembo, A; Eckmann, JP, On the Geometry of Chemical Reaction Networks: Lyapunov Function and Large Deviations, Journal of Statistical Physics, vol. 172 no. 2 (July, 2018), pp. 321-352 [doi]  [abs]
  7. Agazzi, A; Dembo, A; Eckmann, JP, Large deviations theory for markov jump models of chemical reaction networks, The Annals of Applied Probability, vol. 28 no. 3 (June, 2018), pp. 1821-1855 [doi]  [abs]
  8. Agazzi, A; Eckmann, JP; Graf, GM, The Colored Hofstadter Butterfly for the Honeycomb Lattice, Journal of Statistical Physics, vol. 156 no. 3 (January, 2014), pp. 417-426 [doi]  [abs]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320